MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME LENGTHENER; LAMP, OPERATING-ROOM

OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME LENGTHENER; LAMP, OPERATING-ROOM
Catalog Number 387.338
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, during an anterior lumbar interbody fusion (alif) case, that the synframe instruments needed to be lubricated and two (2) clamps needed to be replaced due to the clamps not gripping the o-ring properly.Patient outcome is unknown.Concomitant device reported: o-ring (part number unknown, lot unknown, quantity unknown).Synframe clamp f/holdingring no.387.336 (part 387.347, lot unknown, quantity 1), synframe ½ring f/holdingring no.387.336 (part 387.337, lot unknown, quantity 2), synframe-extension f/387.336+387.337 (part 387.338, lot unknown, quantity 1), synframe-extension w/joint w/snap-in loc (part 387.334, lot unknown, quantity 2), synframe guide rod w/adjust-clamp f/soft (part 387.358, lot unknwon, quantity 3).This report involves one (1) synframe lengthener.This is report 5 of 10 for (b)(4).This complaint, (b)(4) captures 10 of 36 devices, and is related to (b)(4).

Brand Name
SYNFRAME LENGTHENER
Common Device Name
LAMP, OPERATING-ROOM
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10384660
Report Number8030965-2020-05803
Device Sequence Number1712551
Product Code FQP
UDI-Device Identifier07611819109230
UDI-Public(01)07611819109230
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K993314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number387.338
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1